# SDR DL757081185

- Difficulty date: September 6, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 75,220 hours, 37,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Damaged
- Location: Bs 1390 Rbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM LOWER TORSION STRAP REQUIRES REPLACENT AT STA 1390 RBL 48
